MathSciNet Relay Station
MathSciNet bibliographic data
MR1500816 49J05 (49K05)
Underhill, Anthony Lispenard Invariants of the function $F(x,y,x',y')$ in the calculus of variations. Trans. Amer. Math. Soc. 9 (1908), no. 3, 316–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement